Multi-conical second harmonic waves via nonlinear diffractions in circularly poled nonlinear media

Citation

Saltiel, S, Neshev, D, Krolikowski, W et al 2009, 'Multi-conical second harmonic waves via nonlinear diffractions in circularly poled nonlinear media', Proceedings of SPIE - Progress in Biomedical Optics and Imaging, vol. 7027, no. 70271T, pp. 1-10.

Year

2009

Field of Research

  • Nonlinear Optics And Spectroscopy

Updated:  11 December 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers